I began taking the antidepressant Lexapro one week ago to help out with my severe fatigue.
LEXAPRO && Sex Drive Decrease?
Since next I have have little to no sex drive && when my hubby and I had intercourse and I orgasmed I feel really uncomfortable, emotionally.
The lone thing it can be is the meds, have anyone else experienced this?
Yes! I was taking Lexapro for depression and it help with the depression but I never looked-for to have sex. When the hubby and I did I seldom could own an orgasm. My MD changed me to Effexor XR and my sex drive has increased and my hubby is pleased!!
Then print either of these page and take them next to you to your doctor, in instruct to discuss this problem. THere are some anti-depressants that don't cause a drop within libido, and there are some that may or may not do so, depending on the individual. It is possible to find the right set off here, but it may take some trial and error.
Sexuality is too essential a part of anyone's natural life to not address this problem. If you doctor doesn't want to help you, ask to be referred to one that will.
There is relief and there is hope.
- Help my sister?
- Pre-natal vitamins?
- Period Question? Cramps?
- What does age have to do with it?
- The Best Bra?
- Just wondering, how hoary are you when you get hold of pubic mane (for a girl)!! Thanks?
- Why is this happenig to me??
- Getting period every 2 weeks, heavier and throbbing??